# SDR DL76L030018

- Difficulty date: January 3, 2002
- Submitted: January 15, 2003
- Operation: Air carrier
- Aircraft: N193DN
- Make and model: Boeing 767332
- Aircraft serial: 28450
- Aircraft time: 21,323 hours, 3,385 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON L/O CHECK FOUND AISLE EXIT SIGN AT RIGHT OVERWING EXIT HATCHES INOPERATIVE.  RESEAT CONNECTOR ON POWER SUPPLY MODULE M732 CHECKS OK.
